# SDR GAIA9915

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94226
- Make and model: Cvac 240D
- Aircraft serial: 48
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Not Secured
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

KHA - FLT 226 - CVG-MEM TO DFW, AFTER TAKEOFF FROM MEM THE FLIGHT CREW WAS NOTIFIED BY ATC THAT THE RIGH WING WAS STREAMING A LARGE PLUME OF FLUID.  THE AIRCRAFT RETURNED TO MEM.  THE RIGHT WING FUEL CAP WAS FOUND NOT SECURED.  THE CAP WAS SECURED.  THE CAP WAS SECURED AND THE AIRCRAFT WAS THEN RETURNED BACK TO SERVICE.  (M)
